| Catalog Number |
137081 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the jaws got misaligned during use.Therefore, the applier was replaced with a new one to complete the procedure.No clip fell/remained in the patient, and no injury to the patient occurred".
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "per customer provided information the dhr for the alleged defective medical device was reviewed and found complete without any irregularities.The alleged defective instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a (b)(4) pc lot in october of 2021.It was found that this order was made from the correct materials and components, and all approved processes were followed.After a visual inspection was conducted it was determined the jaws were aligned and the complaint was unfounded.All (b)(4) instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed." teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description